| Model Number |
PXCAT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the iol was explanted and exchanged with non company lens in the secondary implant procedure.The patient and clinical reason for explant was mentioned as wrong power.There was no further impact to the patient.
Additional Manufacturer Narrative
The product was returned for analysis.The reported complaint cannot be confirmed from the returned sample.Iol (intraocular lens) received in 2 segments in a plastic container.Solution is dried on the iol.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).